Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 2, NWS El Paso, TX

July 2, 20215 counties in New Mexico

NWS El Paso, TX issued this flash flood watch at Jul 2, 2021, 3:01 AM MDT for 5 counties in New Mexico. It took effect at Jul 2, 2021, 12:00 PM MDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 2, 2021, 3:01 AM MDT (09:01 UTC)
In effect from
Jul 2, 2021, 12:00 PM MDT
Expired
Jul 3, 2021, 6:00 AM MDT
In force
18 hr
Issued by
NWS El Paso, TX
Flood severity
None

Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 108 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 9.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2021-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2021-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WGUS64 KEPZ 020901
FFAEPZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service El Paso Tx/Santa Teresa NM
301 AM MDT Fri Jul 2 2021

...Heavy Rain Threat Continues in Area Mountains Through Friday 
Evening...

.Showers and thunderstorms will develop this afternoon and evening 
as they have the last couple of days. Locally heavy rain is possible 
across much of the area today, the greatest threat for flash 
flooding will be in the Sacramento Mountains and Gila Region. .

NMZ401>403-408-414>416-022115-
/O.NEW.KEPZ.FF.A.0002.210702T1800Z-210703T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern
Gila Foothills/Mimbres Valley-Eastern Black Range Foothills-West
Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains
Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Kingston, Gila Hot Springs, Fort Bayard, 
Cloudcroft, Hillsboro, Apache Summit, Mayhill, Lake Roberts, 
Sacramento, Timberon, Sunspot, Mountain Park, Winston, Cliff, Grant 
County Airport, Hurley, Faywood, Buckhorn, Mimbres, Pinon, Silver 
City, Mule Creek, and Mescalero
301 AM MDT Fri Jul 2 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS 
EVENING...

The National Weather Service in El Paso Tx/Santa Teresa has issued a

* Flash Flood Watch for portions of south central New Mexico and 
  southwest New Mexico, including the following areas, in south 
  central New Mexico, East Slopes Sacramento Mountains Below 7500 
  Feet, Sacramento Mountains Above 7500 Feet and West Slopes 
  Sacramento Mountains Below 7500 Feet. In southwest New Mexico, 
  Eastern Black Range Foothills, Southern Gila Foothills/Mimbres 
  Valley, Southern Gila Highlands/Black Range and Upper Gila River 
  Valley.

* From Noon MDT today through this evening

* Thunderstorms are likely this afternoon and evening over the 
  Sacramento Mountains, Black Range and Gila Wilderness. Heavy rain 
  will be possible with these slow moving storms. In many places the 
  soil is saturated and any additional rainfall could very quickly 
  lead to flash flooding.


* Areas that have already received heavy rainfall will be 
  particularly prone to flash flooding. In addition, locations below 
  recent burn scars will also be prone to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

TSB
3 follow-up statements
408 
WGUS64 KEPZ 022027
FFAEPZ

Flood Watch
National Weather Service El Paso Tx/Santa Teresa NM
227 PM MDT Fri Jul 2 2021

...Heavy Rain Threat Continues in Area Mountains Through Friday 
Evening...

.Showers and thunderstorms will develop this afternoon and evening 
as they have the last couple of days. Locally heavy rain is possible 
across much of the area today, the greatest threat for flash 
flooding will be in the Sacramento Mountains and Gila Region. .

NMZ401>403-408-414>416-030600-
/O.CON.KEPZ.FF.A.0002.000000T0000Z-210703T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern
Gila Foothills/Mimbres Valley-Eastern Black Range Foothills-West
Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains
Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Kingston, Gila Hot Springs, Fort Bayard, 
Cloudcroft, Hillsboro, Apache Summit, Mayhill, Lake Roberts, 
Sacramento, Timberon, Sunspot, Mountain Park, Winston, Cliff, Grant 
County Airport, Hurley, Faywood, Buckhorn, Mimbres, Pinon, Silver 
City, Mule Creek, and Mescalero
227 PM MDT Fri Jul 2 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The Flash Flood Watch continues for

* Portions of south central New Mexico and southwest New Mexico, 
  including the following areas, in south central New Mexico, East 
  Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains 
  Above 7500 Feet and West Slopes Sacramento Mountains Below 7500 
  Feet. In southwest New Mexico, Eastern Black Range Foothills, 
  Southern Gila Foothills/Mimbres Valley, Southern Gila 
  Highlands/Black Range and Upper Gila River Valley.

* Until Midnight MDT tonight

* Thunderstorms will continue through this evening over the 
  Sacramento Mountains, Black Range and Gila Wilderness. Heavy rain 
  will be possible with these slow moving storms. In many places the 
  soil is saturated and any additional rainfall could very quickly 
  lead to flash flooding.


* Areas that have already received heavy rainfall will be 
  particularly prone to flash flooding. In addition, locations below 
  recent burn scars will also be prone to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

JD
503 
WGUS64 KEPZ 022046
FFAEPZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service El Paso Tx/Santa Teresa NM
246 PM MDT Fri Jul 2 2021

NMZ401>403-408-414>416-030615-
/O.EXT.KEPZ.FF.A.0002.000000T0000Z-210703T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern
Gila Foothills/Mimbres Valley-Eastern Black Range Foothills-West
Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains
Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Kingston, Gila Hot Springs, Fort Bayard, 
Cloudcroft, Hillsboro, Apache Summit, Mayhill, Lake Roberts, 
Sacramento, Timberon, Sunspot, Mountain Park, Winston, Cliff, Grant 
County Airport, Hurley, Faywood, Buckhorn, Mimbres, Pinon, Silver 
City, Mule Creek, and Mescalero
246 PM MDT Fri Jul 2 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch is now in effect for

* Portions of south central New Mexico and southwest New Mexico, 
  including the following areas, in south central New Mexico, East 
  Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains 
  Above 7500 Feet and West Slopes Sacramento Mountains Below 7500 
  Feet. In southwest New Mexico, Eastern Black Range Foothills, 
  Southern Gila Foothills/Mimbres Valley, Southern Gila 
  Highlands/Black Range and Upper Gila River Valley.

* Through late tonight

* Thunderstorms will continue through overnight tonight over the 
  Sacramento Mountains, Black Range and Gila Wilderness. Heavy rain 
  will be possible with these slow moving storms. In many places the 
  soil is saturated and any additional rainfall could very quickly 
  lead to flash flooding.


* Areas that have already received heavy rainfall will be 
  particularly prone to flash flooding. In addition, locations below 
  recent burn scars will also be prone to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

JD
900 
WGUS64 KEPZ 030308
FFAEPZ

Flood Watch
National Weather Service El Paso Tx/Santa Teresa NM
908 PM MDT Fri Jul 2 2021

NMZ401>403-408-414>416-031200-
/O.CON.KEPZ.FF.A.0002.000000T0000Z-210703T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern
Gila Foothills/Mimbres Valley-Eastern Black Range Foothills-West
Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains
Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Kingston, Gila Hot Springs, Fort Bayard, 
Cloudcroft, Hillsboro, Apache Summit, Mayhill, Lake Roberts, 
Sacramento, Timberon, Sunspot, Mountain Park, Winston, Cliff, Grant 
County Airport, Hurley, Faywood, Buckhorn, Mimbres, Pinon, Silver 
City, Mule Creek, and Mescalero
908 PM MDT Fri Jul 2 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM MDT SATURDAY...

The Flash Flood Watch continues for

* Portions of south central New Mexico and southwest New Mexico, 
  including the following areas, in south central New Mexico, East 
  Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains 
  Above 7500 Feet and West Slopes Sacramento Mountains Below 7500 
  Feet. In southwest New Mexico, Eastern Black Range Foothills, 
  Southern Gila Foothills/Mimbres Valley, Southern Gila 
  Highlands/Black Range and Upper Gila River Valley.

* Until 6 AM MDT Saturday

* Scattered showers and thunderstorms will continue through part of 
  the overnight period across the area mountains, with the best 
  chances in the Gila region. Heavy rain will be possible with any 
  slow moving storm that passes through. In many places the soil is 
  saturated and any additional rainfall could very quickly lead to 
  flash flooding.


* Areas that have already received heavy rainfall will be 
  particularly prone to flash flooding. In addition, locations below 
  recent burn scars will also be prone to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

JP

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood watch went out at Jul 2, 12:05 AM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 2, 12:05 AM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1205 AM MDT Fri Jul 2 2021

...Updated for 06Z TAF Discussion...

.AVIATION...06Z TAF CYCLE...
VFR conditions prevail through the period. A few isolated -SHRA
remain across portions of the area. However, SHRA/-TSRA are expected
to return by 18Z over area mountains. Some producing +RA and reduced
VIS, as well as gusty and erratic outflow winds. Lowland storm
chances are lower and will depend on outflows, thus left mention out
of TAFs. MVFR to IFR conditions are expected near SHRA/TSRA this
afternoon. Winds will be variable overnight, then become
southeasterly AOB 10 kts after 18Z.

&&

.PREV DISCUSSION...242 PM MDT Thu Jul 1 2021...

.SYNOPSIS...
Upper high pressure centered over central Texas will move to over
New Mexico Friday and then to northern Arizona Saturday and
Sunday. This will turn the upper flow around to the north. Though
moisture will remain mostly unchanged, rain showers and
thunderstorms will become a bit more spotty. The trade off is that
the atmosphere will become more unstable; thus the risk of strong
to severe thunderstorms will increase across the Borderland for
the Fourth of July holiday weekend. Temperatures will warm a bit,
but remain below normal through the weekend.

&&

.DISCUSSION...
.SHORT TERM...Tonight and Friday...
Large upper high located over central TX and low level easterly
winds in place has given us a typical monsoon pattern across the
CWA.  After widespread 1-4" rains east of the Divide, dew points
remain very high with PW's around 1.5". Looking at satellite, still
have a disturbance south of the Big Bend the models have not handled
well as it was supposed to be up into our eastern zones today, but
there is what appears to be a stretching deformation zone across
eastern zones this afternoon.  There's scattered thunderstorms all
across the CWA, mainly generated initially off of the higher terrain
and moving north on the western side of the upper high.  With the
moisture in place and the threat for training storms over the higher
terrain, heavy rain and flash flooding remain a threat, so will be
extending the flash flood watch for the mountains through 06Z. There
doesn't appear to be much upper forcing overnight, but there has
been some isolated to scattered showers each night during this moist
period and just kept in some low pops areawide.  Overnight lows
again should be similar to last couple of nights which is mainly mid
60s to lower 70s.

For Friday, upper high will be moving into NM with moisture trapped
underneath it.  This usually leads to diurnal storms starting over
the mountains and then outflows spreading storms onto the lowlands.
Moisture will still be prevalent with dew points in the upper 50s to
mid 60s.  Not much shear so popcorn storms likely with locally heavy
rain the main threat. With high building over area even more, think
most areas will see some afternoon sun and highs will likely be the
warmest since late last week.  Still think a decent CU field
developing and deep moisture will limit mixing and went in between
guidance numbers, but closer to the cooler side which was the MAV.

&&

.LONG TERM...Friday night through Thursday...
Models have been consistent over the mid to long term with the
overall pattern. Upper high over southern Texas Panhandle will
drift over New Mexico Friday afternoon and the continuing up to
northern Arizona/southern Utah for the weekend. Typically moisture
would decrease some as our upper flow turns north, but in this
instance models still keeping PWs around 1.2 to 1.5 inches through
the weekend and into Tuesday. Still expect shower/thunderstorm
coverage will be a bit spottier than what we have seen. However,
the airmass will become more unstable. CAPE values of 500-1000
J/kg will become widespread over the weekend into Mon/Tue, with
isolated values around 1500 J/kg. Directional shear profile will
also be adequate so expect some storms over the next several days
to be strong with a few becoming severe. High PWs still could
cause flooding issues though not expected to be as widespread as
the past 3 days.

Both GFS/ECMWF show upper high strengthening over Arizona/Four
Corners area Wed/Thur and beginning to entrain drier continental
air. Thus by these two days, we may revert back to isolated
mountain thunderstorms and just slight chances over the lowlands.

&&

.FIRE WEATHER...
Moisture will persist over the region going into next week with
upper high moving into the Four Corners region this weekend.  This
will lead to daily thunderstorm chances with locally heavy rain the
main threat.  Temperatures will be warming back toward normal, but
will likely stay a few degrees below even into the middle of next
week.  Relative humidities will remain at or above 25% for the
coming days with good overnight recoveries.  Vent rates will be
limited with light winds throughout the atmosphere as upper high
builds over the area.

&&

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 69  90  71  91 /  50  40  40  40
Sierra Blanca           66  84  67  84 /  40  40  40  40
Las Cruces              65  89  67  90 /  50  40  40  40
Alamogordo              64  87  66  90 /  50  40  30  40
Cloudcroft              51  68  53  70 /  50  90  40  70
Truth or Consequences   65  88  67  90 /  50  40  30  40
Silver City             62  82  62  84 /  60  80  50  60
Deming                  65  90  67  90 /  50  30  40  40
Lordsburg               66  90  68  90 /  50  40  50  50
West El Paso Metro      69  91  71  91 /  50  40  40  40
Dell City               66  87  66  90 /  40  40  40  40
Fort Hancock            69  92  70  91 /  50  40  40  40
Loma Linda              66  82  66  83 /  40  50  40  40
Fabens                  69  91  71  91 /  40  30  40  40
Santa Teresa            67  88  69  89 /  50  30  40  40
White Sands HQ          68  87  69  89 /  50  50  40  40
Jornada Range           64  86  65  88 /  50  40  40  40
Hatch                   65  90  67  91 /  50  40  40  40
Columbus                66  88  68  90 /  50  30  50  40
Orogrande               66  87  67  88 /  40  40  40  40
Mayhill                 56  76  57  79 /  60  80  40  60
Mescalero               55  77  57  79 /  60  80  40  60
Timberon                55  74  56  76 /  50  80  40  50
Winston                 58  82  59  84 /  50  80  40  60
Hillsboro               62  85  64  87 /  50  70  40  50
Spaceport               63  87  64  88 /  50  40  30  40
Lake Roberts            56  84  57  86 /  50  80  40  60
Hurley                  62  85  63  86 /  50  70  50  50
Cliff                   62  88  63  89 /  50  50  40  60
Mule Creek              60  86  61  87 /  50  70  40  60
Faywood                 63  84  64  85 /  50  70  40  50
Animas                  65  90  67  90 /  50  30  60  40
Hachita                 65  89  66  90 /  50  30  50  40
Antelope Wells          64  87  66  88 /  50  40  60  50
Cloverdale              63  84  64  84 /  60  60  60  60

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

99/99/15
Hazardous weather outlook, Jul 1, 11:01 AM MDT, 16 hours before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1101 AM MDT Thu Jul 1 2021

NMZ401>417-TXZ418>424-021800-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1101 AM MDT Thu Jul 1 2021

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight
Isolated to widely scattered lowland thunderstorms are expected
again this afternoon and evening with scattered to numerous
coverage in the mountains. Locally heavy rainfall amounts are
possible, especially in the Sacramento Mountains and the Blacks
Range where over 2 inches of rain may occur and cause flash
flooding.  A Flash Flood Watch is in effect until 6 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A daily chance for showers and thunderstorms will continue through
the period. The main threat will continue to be locally heavy rain
and flooding, although a day or two may have a threat for gusty
winds and small hail.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested again this afternoon and evening
to help monitor the flash flooding situation across the region.

26

In the hours before

Local storm report, Jul 1, 9:40 PM MDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
940 PM MDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     DEBRIS FLOW      3 WSW EL PASO           31.83N 106.48W
07/01/2021                   EL PASO            TX   BROADCAST MEDIA

            HEAVY RAIN PROVOKED A ROCKSLIDE THAT BLOCKED
            MCKELLIGON CANYON RD. ABOUT 100 PEOPLE WERE
            STUCK AT COOL CANYON NIGHTS WHILE A
            BULLDOZER CLEARED THE ROAD FROM THE DEBRIS.

&&

HC

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:08 PM MDTAreal Flood AdvisoryEPZOtero112 min
Jul 1, 6:12 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Jul 1, 6:37 PM MDTSpecial Weather StatementEPZ38 min
Jul 1, 6:57 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna2 hr
Jul 1, 7:07 PM MDTAreal Flood AdvisoryEPZDoña Ana, Otero113 min
Jul 1, 7:21 PM MDTSpecial Weather StatementEPZLuna39 min
Jul 2, 2:33 AM MDTFlood WatchEPZGrant, Hidalgo, Luna, Otero, Sierra14 min
Jul 2, 10:30 AM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 2, 11:01 AM MDTFlash Flood WarningEPZOtero3 hr
Jul 2, 11:56 AM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 2, 12:11 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 2, 12:22 PM MDTAreal Flood AdvisoryEPZGrant113 min
Jul 2, 12:36 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 2, 1:32 PM MDTAreal Flood AdvisoryEPZGrant3 hr
Jul 2, 3:20 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 2, 3:56 PM MDTAreal Flood AdvisoryEPZGrant, Luna3 hr
Jul 2, 4:28 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra2 hr
Jul 2, 5:03 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 2, 5:44 PM MDTSpecial Weather StatementEPZLuna46 min
Jul 2, 5:48 PM MDTAreal Flood AdvisoryEPZLuna117 min

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.